American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F03) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ki Hang Kim, Nicholas S. Ormes and Fred W. Roush. The spectra of nonnegative integer matrices via formal power series. J. Amer. Math. Soc. 13 (2000) 773-806. MR 1775737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. H. Kim, F. W. Roush and J. B. Wagoner. Automorphisms of the dimension group and gyration numbers . J. Amer. Math. Soc. 5 (1992) 191-212. MR 1124983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1